# SDR R61A201701310079

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 6,070 hours, 4,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE AFT RIGHT FLIGHT ATTENDANT FLASHLIGHT CHARGING INDICATOR WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
